# SDR ASOA201100379

- Difficulty date: February 17, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 18,878 hours, 15,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT RBL 36 FS 320 HAS CORROSION AROUND A NUTPLATE HOLE.  FOUND CORROSION TO BE BEYOND LIMITS.   REMOVED FLOOR SUPPORT SIU AT FS 320 AND LOCATED FASTENER HOLES IN NEW FLOOR SILL IAW SRM 51-42-06 AND 51-40-11.    INSTALLED FLOOR SUPPORT SECTION LOCATED AT FS 320 RBL 36 IAW SRM 51-42-06 AND SRM 51-42-21.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
